# SDR MALA060336

- Difficulty date: May 23, 2006
- Submitted: June 1, 2006
- Operation: Air carrier
- Aircraft: N408XJ
- Make and model: Saab 340B
- Aircraft serial: 340B408
- Aircraft time: 22,167 hours, 24,219 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Skin
- Condition: Dented
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 2 YEAR CHECK IN BNA, FOUND LT EMERGENCY EXIT DOOR, PN 7252210-605, S/N 0873, IS DENTED BELOW THE WINDOW.  THE DAMAGE HAS BEEN REPAIRED IAW MESABA EO S52028.  REF: EAMS WORK ORDER 213913 TASK 8503.
